| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to ventilate a patient (age & gender unknown), the device displayed an "airway pressure sensing failure - 1052" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including stress testing and troubleshoot testing without duplicating the report.An internal inspection of the device found no discrepancies.The smart pneumatic module (spm) board was replaced as a precaution.The device was recertified and returned to our loaner pool.Analysis of reports of this type has not identified an increase in trend.